MAUDE Adverse Event Report: COOK INC FREDERICK-MILLER FEEDING TUBE SET; KNT TUBES, GASTROINTESTINAL

COOK INC FREDERICK-MILLER FEEDING TUBE SET; KNT TUBES, GASTROINTESTINAL
Catalog Number C-FMT-8.0-120
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that formula was leaking from the hub of the tube.The device was placed nasally into the jejunum and it was in place for approximately 5 months before it was removed.Aside from replacing the device, there were no additional effects to the patient reported.

Brand Name
FREDERICK-MILLER FEEDING TUBE SET
Common Device Name
KNT TUBES, GASTROINTESTINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7272564
Report Number1820334-2018-00520
Device Sequence Number1176937
Product Code KNT
UDI-Device Identifier00827002052765
UDI-Public(01)00827002052765(17)180728(10)6072510
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC-FMT-8.0-120
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1